RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 1063–1066 (Mi zvmmf5211)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The Ritz process in the construction of approximate solutions of problems of the theory of elasticity by the generalized Trefftz method

V. Ya. Tereshchenko

Rostov-na-Donu

Full text: PDF file (351 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 265–269

Bibliographic databases:

UDC: 519.6:517.958:539.3
MSC: Primary 74S30; Secondary 49S05, 49M15
Received: 21.06.1979

Citation: V. Ya. Tereshchenko, “The Ritz process in the construction of approximate solutions of problems of the theory of elasticity by the generalized Trefftz method”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 1063–1066; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 265–269

Citation in format AMSBIB
\Bibitem{Ter80}
\by V.~Ya.~Tereshchenko
\paper The Ritz process in the construction of approximate solutions of problems of the theory of elasticity by the generalized Trefftz method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 1063--1066
\mathnet{http://mi.mathnet.ru/zvmmf5211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585303}
\zmath{https://zbmath.org/?q=an:0444.73003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 265--269
\crossref{https://doi.org/10.1016/0041-5553(80)90290-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5211
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p1063

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Tereshchenko, “A variational-difference scheme for realizing the duality algorithm in problems of minimizing the generalized Trefftz functionals”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 105–108  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:94
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020